본문 바로가기
KERD
논문KCI 등재

세프트리악손과 세팔렉신 투약 후 연속적으로 발생한 가역뇌병증

Ceftriaxone- and Cephalexin-Induced Acute Reversible Encephalopathy

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Cephalosporin is widely used in clinical practice due to its broad antibacterial activity. However, some serious side effects have been reported. Here, we report a 79yearold male who repeatedly experienced toxic encephalopathy after consecutive administration of third and first generation cephalosporins. This case demonstrated that various type of cephalosporin may cause toxic encephalopathy and emphasized the importance of staying vigilance for the rare but potentially curable side effects of one of the most widely prescribed antibiotics

Abstract

Cephalosporin is widely used in clinical practice due to its broad antibacterial activity. However, some serious side effects have been reported. Here, we report a 79yearold male who repeatedly experienced toxic encephalopathy after consecutive administration of third and first generation cephalosporins. This case demonstrated that various type of cephalosporin may cause toxic encephalopathy and emphasized the importance of staying vigilance for the rare but potentially curable side effects of one of the most widely prescribed antibiotics

참고문헌 (10)

  1. Patel IH, "Ceftriaxone pharmacokinetics in patients with various degrees of renal impairment", Antimicrob Agents Chemother, 25, pp.438~442 (1984)
  2. Grill MF, "Neurotoxic effects associated with antibiotic use : management considerations", Br J Clin Pharmacol, 72, pp.381~393 (2011)
  3. 김영일, "급성 뇌졸중의 증상을 보인 Cefepime뇌병증", 대한신경과학회지, 37(4), pp.372~375 (2019), 대한신경과학회[DOI]
  4. 조규호, "항생제에 의하여 유발되는 발작과 뇌병증", Journal of Neurocritical Care, 11(1), pp.1~6 (2018), 대한신경집중치료학회[DOI]
  5. Fugate JE, "Cefepime neurotoxicity in the intensive care unit : a cause of se-vere, underappreciated encephalopathy", Crit Care, 17, pp.R264~ (2013)
  6. Payne LE, "Cefepime-induced neurotoxicity : a systematic review", Crit Care, 21, pp.276~ (2017)
  7. Fernandez-Torre JL, "Cefepime-and cefixime-induced encephalop-athy in a patient with normal renal function", Neurology, 67, pp.367~ (2006)
  8. Bhattacharyya S, "Antibiotic-associated encephalopathy", Neurology, 86, pp.963~971 (2016)
  9. Essali N, "Psychosis as an adverse effect of antibiotics", Brain Behav Immun Health, 9, pp.100148~ (2020)
  10. Nau R, "Penetration of drugs through the blood-cer-ebrospinal fluid", blood-brain barrier for treatment of central nervous system infections, 2010, pp.23, 858~883

관련 논문AI추천

이 간행물의 다른 논문 (21건)